Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 8, Pages 1536–1540 (Mi zvmmf10444)  

Transformations of variables invariant under minimization of binary functions of multivalued arguments

A. V. Panov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russia

Abstract: A number of transformations are introduced that are invariant under minimization problems and make it possible to reduce the maximum possible number of distinct columns in the matrix of zeros of an arbitrary binary function of multivalued arguments. As a result, simpler disjunctive normal forms are constructed. Complexity bounds for the constructed disjunctive normal forms of arbitrary binary functions of $k$-valued arguments are given.

Key words: disjunctive normal forms, binary functions of multivalued arguments, $k$-valued logic, functions with few zeros, complexity of disjunctive normal forms, invariant transformations of variables.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-07-00965_а


DOI: https://doi.org/10.7868/S0044466916080135

Full text: PDF file (95 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:8, 1517–1521

Bibliographic databases:

UDC: 519.7
Received: 02.07.2015

Citation: A. V. Panov, “Transformations of variables invariant under minimization of binary functions of multivalued arguments”, Zh. Vychisl. Mat. Mat. Fiz., 56:8 (2016), 1536–1540; Comput. Math. Math. Phys., 56:8 (2016), 1517–1521

Citation in format AMSBIB
\Bibitem{Pan16}
\by A.~V.~Panov
\paper Transformations of variables invariant under minimization of binary functions of multivalued arguments
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 8
\pages 1536--1540
\mathnet{http://mi.mathnet.ru/zvmmf10444}
\crossref{https://doi.org/10.7868/S0044466916080135}
\elib{https://elibrary.ru/item.asp?id=26498078}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 8
\pages 1517--1521
\crossref{https://doi.org/10.1134/S0965542516080121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383026600013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84985947367}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10444
  • http://mi.mathnet.ru/eng/zvmmf/v56/i8/p1536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:16
    References:32
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022